# SDR ARWA20060214

- Difficulty date: February 3, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 79,669 hours, 25,338 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 920-960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION,  MAIN CARGO COMPARTMENT STA.920, STA.940, STA.960, XCW 0 - XCW 23 CENTER WING SECCTION RT FINGER DOUBLER WITH CORROSION.  REPAIRED FUSELAGE CENTER SECTION PRESSURE PANEL BETWEEN STA 920 AND FS 940 IN ACCORDANCE WITH DRAWING AIPSAC-N784AL-02/05.
